McDonald Generalized Linear Failure Rate Distribution

Ibrahim Elbatal, Faton Merovci, W. Marzouk

Abstract


We introduce in this paper a new six-parameters generalized version of the generalized linear failure rate (GLFR) distribution which is called McDonald Generalized Linear failure rate (McGLFR) distribution. The new distribution is quite flexible and can be used effectively in modeling survival data and reliability problems. It can have a constant, decreasing, increasing, and upside down bathtub-and bathtub shaped failure rate function depending on its parameters. It includes some well-known lifetime distributions as special sub-models. Some structural properties of the new distribution are studied. Moreover we discuss maximum likelihood estimation of the unknown parameters of the new model.


Keywords


Generalized Linear Failure Rate, Moment generating function, Moments, Maximum likelihood estimation.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v10i3.687

Refbacks

  • There are currently no refbacks.




Copyright (c) 2014 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

McDonald Generalized Linear Failure Rate Distribution

Keywords

Generalized Linear Failure Rate, Moment generating function, Moments, Maximum likelihood estimation.

Description

We introduce in this paper a new six-parameters generalized version of the generalized linear failure rate (GLFR) distribution which is called McDonald Generalized Linear failure rate (McGLFR) distribution. The new distribution is quite flexible and can be used effectively in modeling survival data and reliability problems. It can have a constant, decreasing, increasing, and upside down bathtub-and bathtub shaped failure rate function depending on its parameters. It includes some well-known lifetime distributions as special sub-models. Some structural properties of the new distribution are studied. Moreover we discuss maximum likelihood estimation of the unknown parameters of the new model.


Date

2014-10-13

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 10 No. 3, 2014



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810